# SDR ECQ2018F00002

- Difficulty date: April 9, 2018
- Submitted: July 25, 2018
- Operation: General aviation
- Filed by: Florida Institute of Technology Inc, repair station ECQR467D
- Aircraft: N613FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287716270
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 66623000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION OF LEFT AND RIGHT FORWARD WING ATTACH BRACKETS, IT WAS DISCOVERED THAT BOTH BRACKETS HAD CORROSION DAMAGE TO SPAR AND CORRODED RIVETS, DUE TO LACK OF A BARRIER BETWEEN STEEL BRACKET AND ALUMINUM SPAR.
